# SDR DALA13068213302

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 46,535 hours, 6,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y450 FOUND CORRODED AT FRAMES 75-78.  CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMIT IAW SRM 53-41-14, FIG 103. R & R IAW SRM 51-42-11.
